I am spotting a very minute reddish discharge after 12 days of my period. I have started taking Yasmin from 1st day of my period, as Dr. suspected endometrosis and advised that taking this pill will subside abdominal and menstrual cramps(severe). My question is whether this reddish discharge is normal? I have not taken Yasmin before.Previously my periods used to stop exactly after 4 days
When you start taking a new birth control pill for the first 3 months at least it is common to have irregular cycles, breakthrough bleeding, etc. This should resolve after 3 months on the pill. So yes, what you are experiencing is quite normal.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2015 • 1 answer
Posted 16 Apr 2015 • 1 answer
Posted 13 Jun 2016 • 0 answers
Posted 27 Jun 2016 • 0 answers
Posted 5 Nov 2016 • 0 answers